# SDR ABXA2020051108059

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 85,827 hours, 39,420 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT REVERSER ISOLATION VALVE EICAS AFTER PUSH BACK. AIRCRAFT WAS GROUNDED.
